Classification of semisimple symmetric spaces with proper sl(2, r)-actions

Takayuki Okuda The University of Tokyo

Differential Geometry mathscidoc:1609.10316

Journal of Differential Geometry, 94, (2), 301-342, 2013
We give a complete classification of irreducible symmetric spaces for which there exist proper SL(2,R)-actions as isometries, using the criterion for proper actions by T. Kobayashi [Math. Ann. ’89] and combinatorial techniques of nilpotent orbits. In particular, we classify irreducible symmetric spaces that admit surface groups as discontinuous groups, combining this with Benoist’s theorem [Ann. Math. ’96].
No keywords uploaded!
[ Download ] [ 2016-09-14 08:01:00 uploaded by admin ] [ 766 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{takayuki2013classification,
  title={CLASSIFICATION OF SEMISIMPLE SYMMETRIC SPACES WITH PROPER SL(2, R)-ACTIONS},
  author={Takayuki Okuda},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914080100017011978},
  booktitle={Journal of Differential Geometry},
  volume={94},
  number={2},
  pages={301-342},
  year={2013},
}
Takayuki Okuda. CLASSIFICATION OF SEMISIMPLE SYMMETRIC SPACES WITH PROPER SL(2, R)-ACTIONS. 2013. Vol. 94. In Journal of Differential Geometry. pp.301-342. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914080100017011978.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved